# SDR 2004F00305

- Difficulty date: May 25, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED, AT FL370 100 MILES FROM SDQ, NR 2 ENGINE COMPRESSOR STALL AT FL370 (3 TIMES).  ALL INDICATION FLUCTUATING.  PRECAUTIONARY SHUTDOWN AT FL370, COMPLIED WITH APPROPRIATE SHUT DOWN PROCEDURES.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTED C-1 FAN BLADES AND T-4 TURBINE WHEEL NO EVIDENCE OF OIL OR DAMAGE IN AREAS RELATED TO THESE COMPONENTS.  ALSO, INSPECTED ALL COMPONENTS ATTACHED FOUND OK.  RAN ENGINE IAW THE AMM 72-00, OPERATIONAL CHECK GOOD.  NO VIBRATION DUPLICATED.  PRBC SCHEDULE ALSO VERIFIED.  AIRCRAFT RETURNED TO SERVICE.  (M)
